# SDR U2RA2021071400024

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,257 hours, 16,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 475-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 722R'S NON-ROUTINE TASK #049:  EXISTING DENT AT BS 480, STRINGER 17L, EXCEEDS B757 SRM LIMITS AND HAS A CREASE.  ACCOMPLISHED A CAT-B EXTERNAL DOUBLER REPAIR WITH FIRST STAGE APPROVAL (PENDING DTA TO DETERMINE ULTIMATE REPAIR CATEGORY) AS PER FVCI EO 21095-1 REV. A, DATED 05/29/2021, AND APPROVED BY 8110-3 DATED 06/30/2021, AND ISSUED BY DERT-710167-SW.
